A Besov Estimate for Multilinear Singular Integrals

Acta Mathematica Sinica, English Series Oct., 2000, Vol. 16, No.4, pp. 613–626 A Besov Estimate for Multilinear Singula...
Author:  Chen W.

2 downloads 87 Views 204KB Size Report

This content was uploaded by our users and we assume good faith they have the permission to share this book. If you own the copyright to this book and it is wrongfully on our website, we offer a simple DMCA procedure to remove your content from our site. Start by pressing the button below!

Report copyright / DMCA form

Recommend Documents

22:3, 2006, 271-281 Analysis in Theory and Applications A BMO ESTIMATE FOR THE MULTILINEAR SINGULAR INTEGRAL OPERATOR ...

Singular Integrals and Related Topics This page intentionally left blank Singular Integrals and Related Topics Shan...

SpringerBriefs in Mathematics For further volumes: http://www.springer.com/series/10030 George A. Anastassiou Appro...

SpringerBriefs in Mathematics For further volumes: http://www.springer.com/series/10030 George A. Anastassiou Appro...

Singular Integrals and Related Topics This page intentionally left blank Singular Integrals and Related Topics Shan...

Singular Integrals and Related Topics This page intentionally left blank Singular Integrals and Related Topics Shan...